# SDR DL73K001893

- Difficulty date: September 28, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,936 hours, 38,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME LIMITED REPAIR REMOVED AT THE AFT ENGRY DOOR LOWER HINGE CUTOUT AND NEW REPAIR INSTALLED WITH SOLID FASTENERS.  ER/A 301124-14 REV C.
